# SDR USAA920081963

- Difficulty date: September 27, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,025 hours, 27,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475565210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C7 MAJOR REPAIR NR 6060490 CORROSION ON LOWER SILL BETWEEN FR52A AND FR 56, S39R AMD S41R AFT CARGO COMPARTMENT.  REPAIRED LOWER SILL BETWEEN FR52A AND FR56, S39R AND S41R AFT CARGO COMPARTMENT IAW EA NR 132087.
